# SDR CA140910011

- Difficulty date: September 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B16
- Aircraft time: 6,935 hours
- Engine: Ge CF343B
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 256K433
- Condition: Damaged
- Location: Landing Gear
- Part time: 259 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF, THE NR 3 MAIN WHEEL TIRE FAILED AND LOST ITS RUBBER. THE TIRE IS A NEW TIRE NOT A RE-TREAD, AND HAS 152 CYCLES, 258.8 HOURS SINCE IT WAS INSTALLED. THE RUBBER COMING OFF DAMAGED THE AIRCRAFT LANDING GEAR WARNING WEIGHT OFF WHEEL PROX SWITCH, AS WELL THE RT IB FLAP TRAILING EDGE WAS DAMAGED. ITS UNCLEAR IF FOD ON RUNWAY CAUSED DAMAGE TO THE TIRE. THE AIRPORT AUTHORITY DID A RUNWAY INSPECTION AND DID NOT FIND ANYTHING. THERE IS NO OBVIOUS DAMAGE TO THE CHORDS TO SHOW IMPACT DAMAGE FROM FOD. ON INSPECTION THE TIRE PRESSURE WAS STILL UP TO 200 PSI, NORMAL OPERATING PRESSURE 206 PSI. THE TIRE DID NOT LOSE PRESSURE.
